My doctor gave my prescription Minocycline (100mg) Once a day, to treat my moderate acne There is a huge list of side effects, Im not asking if it will work, because i havnt started yet. Im asking what my chances of these side effects happening to me are, some of them being pretty intense. I was taking Solodyn 65mg (minocycline time release for acne) and everything was fine until like the fourth or fifth day when I started getting hives. I initally thought it was something I had eaten but I after three days of having the hives I decided to stop taking the Solodyn. Today is my second day without Solodyn and I've been taking Benadryl and Alavert to ease the symptoms. I need more reassurance, more contact from my MD so that I know he is trying everything he can. and I am desperately trying to figure out why I continue to break out in hives and have joint pain in my elbows, feet, hands and legs. I still have the urticaria bumps mainly on my legs and wrists. I guess I'll have to wait until I see the LLMD in Sept. I too started breaking out in hives after taking the antibotic Solodyn for acne. She was taking minocyclene for acne and after about a week broke out in hives and now has severe joint pain that goes from one knee to the other and then shoulder area and had swelling of feet and hands(which went away after a 2 days). My doc wants me to get my hives under control before we consider the next treatment. After a trip to the ER, it was assumed that I had an alergic reaction to the medicine. Good Morning All, After taking the Doxy the first four days I evidentally had a photo-sensitive skin reaction on my arms below the elbows all the way to the tops of my hands. But this weekend working in the yard as soon as the sun came out pretty good ( -) I just couldn't take it because it was getting redder and itchy and painful. I went inside took a shower applied refigerated aloe and took some benadryl. The rash is very blotchy round disc shaped, red, itchy and some places blisters. I will call my doctor this morning to see if I need to stop taking the doxy and start on another anti-biotic. LOLI got a very painful, itchy sunburn while in my home with shades drawn..October. every morning..definitely "helps" me get going in the morning! I actually had a pretty good weekend, with the nicer weather. I just started my Zithromax this morning on top of the doxy and am watching and waiting if there are any other side-effects. The sunburn is definitely different than a typical sunburn. I'm still working full-time taking care of a 2-Star's Calendar! hahah Since I just started my meds (going okay so far except for increased pain and this rash) two weeks ago I'm being hopeful that I won't suffer the Herxing. I seem to feel worst in the mornings and then by the end of the work day is bad as well. I think you'll find a lot of Lymies have the same problem with mornings being the worst. Make sure you add some stretching exercises to your morning routine to help you get going a little quicker in the a.m. I over did it, as usual when I feel a little better! I do know you can't be in the sun with Doxy, I was and boy did I pay big time for it (Burnt like a crisp).... On doxy, you absolutely must wear sunscreen no matter what you are doing or where you are going... Anyway, thank you for your support and I'll talk to you soon. You are always there for me so let me return the favor. Haha I'm going to try to squeeze in one more good day before the inevitable crash... I only know this as I'm allergic to most abx's on the market... Feel better J Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice. TALK (8255) to the National Suicide Prevention Lifeline. even if it is just going from the house to the car to the store and vice versa.
Like thousands other people in America I suffer from asthma and the disease has been with me since I was a little boy. First it were my parents who have been looking for a perfect medication for me, then I started looking for a miracle myself. And you know what I learnt after these twenty-something years of hope and disappointments? But there are drugs that can make your life so much better. It provided great relief, breathing is so much more pleasant and easier with Ventolin. And what is also very important for me I haven't actually noticed any serious side effects unlike with other similar drugs. I experienced slight headache at first but probably it was my body adapting to the new drug. Now we are best friends and Ventolin has never let me down. All my life I used to worry about something, I used to doubt everything. Viagra Professional is claimed to be extra-strong but I thought it was nothing more than a usual advertising technique. I used to be nervous about such things as, if had switched off the gas in the kitchen, if had locked the door, before I left. I decided I'd give it a try, though, as the problems I have with my potency are really serious. Using this medicine while you are pregnant can harm your unborn baby. Use an effective form of birth control to keep from getting pregnant. If you think you have become pregnant while using this medicine, tell your doctor right away. This medicine may darken the color of your skin, nails, eyes, teeth, gums, or scars. Doxycycline may cause diarrhea, and in some cases it can be severe. It may occur 2 months or more after you stop taking this medicine. Do not take any medicine to treat diarrhea without first checking with your doctor. Diarrhea medicines may make the diarrhea worse or make it last longer.
Doxycycline may cause your skin to be more sensitive to sunlight than it is normally. Exposure to sunlight, even for short periods of time, may cause skin rash. The hives seemed to go away for about a week and a half I was taking the steroid and about 3 benedryl a day. I ran out of benedryl the other day, and right away the hives came back all over my legs. It's been almost a month since I've stopped taking doxycycline and I'm still getting hives from it!